Jump to content

Skin Breakouts Related To Pots?


Jacquie802
 Share

Recommended Posts

Hi guys,

Just curious has anyone else noticed that their skin has broken out alot since being dx with POTS?? I never had a blemish before but lately my skin is horrible. I don't know if it's due to stress or what, but I don't know what is going on with my skin.

Any ideas how to keep this under control??? I have tried OTC stuff but it doesn't seem to work very much for me. :)

Link to comment
Share on other sites

If I remember correctly, Florinef can cause acne... just one more side effect of corticosteroids. Other than that, for me personally, my skin varies the most with stress and hormones, so usually one week a month or so my skin is worse, and around stressful events, too.

Oh and as for treatment, while I haven't found one specific product that works miraculously (Most of the most successful ones for other people dry out my skin too much), I have found that I get fewer flare-ups if I stick with the same products and don't try something new every week or so. I use a cleanser with salicylic acid, moisturizer, and whatever spot treatment I have at the moment, because they all seem to work about the same).

Link to comment
Share on other sites

I'm thinking it's acne. It's just on my forehead for the most part, but I have never had anything nearly this bad.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...